# SDR DALA1208193117

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FR 66 FLOOR SHAPE SILL CORRODED.  BLENDED CORROSION IAW A319 SRM 51-74-00, L=1.450", W=.320"  D=.038" FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  LOCATED AND DRILLED NEW SHAPE SILL IAW A319 SRM 51-46-11 AND SRM 51-44-11.  INSTALLED NEW SHAPE SILL IAW A319 SRM 51-42-11.
